1. a holder of a diploma of the highest degree from a university, qualified as a specialist in a particular field of knowledge.
2. a practitioner of the healing arts, as one graduated from a college of medicine, osteopathy, chiropractic, optometry, podiatry, dentistry, or veterinary medicine, and licensed to practice.
dram (ʒ) (dr) [dram]
(fl dr) a unit of capacity (liquid measure) of the apothecaries' system
, being 60 minims
, or the equivalent of 3.697 mL. In Great Britain, it is the imperial fluid dram
and is equivalent to 3.55 mL. See also Table of Weights and Measures in the Appendix.
Patient discussion about DR
Q. Where is Dr. Rosenfelds weekly column in Parade??? His advice is surely missed!
A. I am not aware of the reason why Dr. Rosenfeld's weekly column is missing. Perhaps the best thing would be to contact Parade magazine with this question.. www.parade.com
Q. How can you make depression symptoms better without going to the Dr.? What if you have depression but don't need to see a doctor yet. How can you improve your light depression symptoms at home? Don't say some type of pill, because I would want to go through a doctor before I take any kind of supplement.
A. Tiffany's suggestions about light (especially sunlight) and exercise are commonly suggested by doctors and therapists for mild cases of depression, and quite successful. Data shows that things such as religiosity and strong social support are also strong protective factors. What has helped me in the past is keeping a journal, both to monitor myself and as a way to get things off my chest without having to talk to someone. Be careful, be smart, make sure the depression doesn't worsen and monitor yourself for ANY suicidal thoughts (in which case, run don't walk to a doctor or psychologist), otherwise you should be ok, and if you maintain a positive outlook (optimism is highly correlated with recovery), you could very well be seeing the sun again shortly!
Q. My muscle enzymes are at 355, my DR says normal is 200. She refered me to a Neurologist. What could be wrong? I am experiencing sore legs when I walk, weakness, and sometimes difficulty in swallowing. I am 46 I had a minor heart attack 5 yrs ago with a stent placed in my LAD. I am on Crestor 10mg. my Dr. has adjusted the dosage several times and used other drugs but it doesn't change the results much if at all.
A. Crestor itself may cause elevated muscle enzymes (you probably refer to Creatine Kinase, http://en.wikipedia.org/wiki/Creatine_kinase). However, weakness and swallowing problems may raise the suspicion of a disease of the nerves or muscles.More discussions about DR